# SDR R61A2021102000103

- Difficulty date: October 1, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 35,536 hours, 22,603 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 2024T30632024T30
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE IN EXTERIOR FUSELAGE SKIN FWD OF AND BELOW AFT PASSENGER
DOOR @ FRAME 82 AND STRINGER 21L.
PERFORMED PERMANENT REPAIR ON EXTERIOR FUSELAGE SKIN FWD OF AND BELOW AFT
PAX DOOR @ FRAME 82 AND STRINGER 21L
REPAIR DOUBLER AND FILLER REF: EMB175 SRM 53--
23-01 REPAIR 10
